# SDR SWAA2020030542184

- Difficulty date: February 27, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 60,338 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  AFT CARGO BAY R/H FLOOR TO SIDEWALL  SUPPORT FROM STA 727 - 787, RBL 22, WL 155         REMOVED AND REPLACED AFT CARGO R/H FLOOR TO SIDEWALL SUPPORT PO# 773423 P/N 146A7502-2 IN REFERENCE WITH BDW# 146A7500 REV B AND 146A7502 REV A, ALSO SRM 51-40-02-0G-0
